# SDR AALA970005

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN HAS HEAVY WEAR MARKS FROM LEFT WING ROOT LE FAIRING AT STRINGER 19 LAP JOINT.  INSTALLED DOUBLER AND FILLER PER 53-30-3 SRM.  (M)
